MAUDE Adverse Event Report: DENTSPLY LLC XIOS AE USB PACKAGE; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC XIOS AE USB PACKAGE; UNIT, X-RAY, INTRAORAL
Catalog Number 6724723
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a part of an intraoral sensor system, xios ae usb package, they allege experiencing connectivity issues when an x-ray image was taken or an additional image was required.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation- nitial log (b)(6) 2026 9:48:30 am (b)(6).Warranty: yes dealer on-site: no billable: no billing accepted: na billing approved by: na 90 day expiration date: 05/06/2026.Remote access: yes sidexis version: na server location: na pdata remote location: na rcu location (if applicable): na practice management: curve workstation(s): op07-pc scout check: yes.Firmware: 1.5.140 plug-in version: 3.2 exposure count: na unit ip address: na.Troubleshooting description: remoted into op07-pc, checked software installed, they are using curve capture 2.32.3 and ioss 3.2 checked usb power management, they are off.Checked intraoral sensor app, usb interface is detected.Checked event viewer logs, there is a warning about realtek ethernet disconnected from the network.Checked power saving for etheret, disabled power saving.Noticed a few clipesu.Exe errors (not sure if related) ran sfc and dism, fixed os corruption.Ae clip installed, usb interfaces stay in the room.Office is using a nomad.Usb cable connects to the back of the computer.Remoted into op4 (windows 10) and op1 (windows 11), uninstalled ioss 3.2 then installed legacy 1.1 driver with cdr twain, restarted curve capture then we were able to take a bitewing series without issues.Solution description (b)(6) 2026 , 11:31:54 , (b)(6).Solution description: attached logs for op7, op4 and op1.Caller stated they had the most issues in op4 and op1.Uninstalled ioss 3.2, then installed legacy drivers to determine if this is software or hardware related.I asked if they had to retake images, they said yes for the ones where the image did not take.Caller reported no injuries.

Brand Name
XIOS AE USB PACKAGE
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24429969
Report Number2424472-2026-00571
Device Sequence Number18740184
Product Code EAP
UDI-Device IdentifierD00367247231
UDI-PublicD00367247231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6724723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown